# SDR R61A201405020626

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 10,473 hours, 10,350 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 9752565
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

CREW RECEIVED A NR 1 HYD PRESSURE CAUTION LIGHT ALONG WITH INTERMITTENT HYD PRESSURE AND QTY INDICATION.  CREW RAN QRH, CONTACTED MAINTENANCE CONTROL AND DIVERTED TO PIT.  CREW DECLARED AN EMERGENCY AND REQUESTED THAT EMERGENCY VEHICLES BE ROLLED.  CREW MADE A ZERO FLAPS LANDING, USED THE EMERGENCY PARKING BRAKE TO ASSIST IN STOPPING AND STOPPED ON THE RUNWAY. AFTER BEING CHECKED OUT BY FIRE DEPARTMENT, ACFT WAS TOWED TO GATE WHERE PASSENGERS DEPLANNED.  MAINTENANCE INSPECTED AND FOUND THE AFT EQUIPMENT BAY SOAKED IN SKYDROL.  MAINTENANCE FOUND THE BALANCE RELIEF VALVE LEAKING, R & R THE BALANCE RELIEF VALVE ALONG WITH THE ENGINE DRIVEN PUMP AND HYD SYSTEM MANIFOLD IAW AMM.  ACFT IS GOOD FOR SERVICE.
